# SDR ASAA2022033037849

- Difficulty date: March 30, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 42,355 hours, 12,065 cycles
- Engine: Ge
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 8300005605
- Part serial: 24198
- Condition: Abnormal
- Location: Ee Rack, E4-2
- Part time: 23,760 hours, 6,620 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOG PAGE 6030849, R1 WINDOW CRACKED & HEATING ELEMENT BURNT. GROUNDED - YES. REMOVED & REPLACED WINDOW HEAT CONTROL UNIT PER B737-800 AMM 30-41-11-400-801.
